Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages 13 - 26

Global Solvability of a Fragmentation-Coagulation Equation With Growth and Restricted Coagulation

Authors
Jacek Banasiak*, Suares Clovis Oukouomi Noutchie
School of Mathematical Sciences, University of KwaZulu-Natal, Durban 4041, South Africa
Institute of Mathematics, Polish Academy of Sciences, Bankowa 14, 40-007 Katowice, Poland
Ryszard Rudnicki
Poland and Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland, rudnicki@us.edu.pl
Corresponding Author
Jacek Banasiak
Received 11 August 2009, Accepted 9 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000297How to use a DOI?
Keywords
Fragmentation-coagulation equation, semigroups, structured population model, global solutions
Abstract

We consider a fragmentation-coagulation equation with growth, where the nonlinear coagulation term, introduced in O. Arino and R. Rudnicki [2], is designed to model processes in which only a part of particles in the aggregates is capable of coalescence. We introduce various growth models, describing both biological and inorganic processes, and discuss their effect on the generation of the linear growth-fragmentation semigroup. Once its existence has been established, the solution of the full nonlinear problem follows by showing that the coagulation term is globally Lipschitz.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
13 - 26
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000297How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Jacek Banasiak
AU  - Suares Clovis Oukouomi Noutchie
AU  - Ryszard Rudnicki
PY  - 2021
DA  - 2021/01
TI  - Global Solvability of a Fragmentation-Coagulation Equation With Growth and Restricted Coagulation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 13
EP  - 26
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000297
DO  - https://doi.org/10.1142/S1402925109000297
ID  - Banasiak2021
ER  -